MathSciNet Relay Station
MathSciNet bibliographic data
MR52616 (14,646f) 36.0X
Barbašin, E. A.; Krasovskiĭ, N. N. On stability of motion in the large. (Russian) Doklady Akad. Nauk SSSR (N.S.) 86, (1952). 453-456.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement